HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 21 no. 3-4 : [9]

検索結果表示: 1 - 9 / 9
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Sugano, KozoNOTE ON SEPARABILITY OF ENDOMORPHISM RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Ando, Tsuyoshi; Suzuki, TeruoNORMALIZABLE OPERATORS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Agemi, RentaroON ENERGY INEQUALITIES OF MIXED PROBLEMS FOR HYPERBOLIC EQUATIONS OF SECOND ORDER-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Inoue, HiroshiON VALUATIONS OF POLYNOMIAL RINGS OF MANY VARIABLES Part two-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Kurata, MasahiroIMMERSIONS OF TOPOLOGICAL MANIFOLDS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Miyashita, YôichiCOMMUTATIVE FROBENIUS ALGEBRAS GENERATED BY A SINGLE ELEMENT-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Kimura, HiroshiON SOME DOUBLY TRANSITIVE GROUPS SUCH THAT THE STABILIZER OF TWO SYMBOLS IS CYCLIC-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Suzuki, HaruoA NOTE ON S1-ACTING COBORDISMS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Kobayashi, KazuakiON THE EXTERIOR SPACE OF (n k 2)-LINK-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
検索結果表示: 1 - 9 / 9

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学